# SDR CA030401002

- Difficulty date: March 31, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Aircraft time: 2,783 hours
- Engine: Lyc TIO540C1A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 1754400
- Condition: Cracked
- Location: Drag Link
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREE CRACKS WERE FOUND ON THE RIGHT MAIN LANDING GEAR OUTBOARD TUBE ASSEMBLY P/N 1742002 OF THE DRAG LINK FITTING SUPPORT.  THE CRACKS ARE LOCATED AROUND THE LOWER MOUNTING BOLTHOLE OF THE TUBE ASSEMBLY.AFTER REMOVAL OF THE DRAG LINK SUPPORT ASSEMBLY, THE FORWARDSUPPORT FITTING WAS FOUND WITH TWO CRACKS ALONG THE EACH SIDE OF THE CASTING SEAM TO THE MOUNTING BOLT HOLE.
